# SDR UPS05245860

- Difficulty date: October 13, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- Aircraft time: 49,800 hours, 51,186 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Part number: NAS7514019
- Condition: Cracked
- Location: Nr 3 Aft Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ENGINE NR 3 AFT MOUNT FITTING HAS CORROSION ON INNER SURFACE OF UPPER USHING.  REPLACE BUSHING.  REPLACED BUSHING IAW OHM 20-50-03.
